T Nation

Lgd-4033 and Gyno?

Just came off 12mg a day of lgd. About a week ago I noticed my nipples burning/itching. I thought I was just paranoid and blew it off since “sarms don’t cause Gyno” till the other day my nipples became puffy. I have some nolvadex and have been taking 20mg a day for 5 days. I’ve noticed the burning has stopped but they still look about the same. Should I add Arimidex in? Should I up the dose of nolvadex?

Nolva alone should be enough. Frankly you should have been taking the Nolva anyway for pct, so it kind of works out.

Where’d you get the LGD from, many a times sarms are laced with designer steroids and/or pro steroids (PH’s)

Is it possible that sarms suppress TT and e2 takes time to decrease, so there’s a time where test is low and e2 higher, causing gyno? Would that go away as e2 eventually came back down since sarms don’t aromatize? Then you’d have the whole ‘feel like shit from low e2’ to deal with. I imagine taking a test base would help with some of that

That would be my guess. We know they suppress testosterone so their effects on e2 could be similar in kind but not in degree, hence high e2:test.